Application of the Differential Transform Method for the Nonlinear Differential Equations
American Journal of Applied Mathematics
Volume 5, Issue 1, February 2017, Pages: 14-18
Received: Oct. 15, 2016;
Accepted: Oct. 28, 2016;
Published: Jan. 18, 2017
Views 5010 Downloads 464
Mohand M. Abdelrahim Mahgoub, Department of Mathematics, Faculty of Science & Technology, Omdurman Islamic University, Khartoum, Sudan; Mathematics Department Faculty of Sciences and Arts-Almikwah-Albaha University, Albaha, Saudi Arabia
Abdelbagy A. Alshikh, Mathematics Department Faculty of Education-Alzaeim Alazhari University, Khartoum, Sudan; Mathematics Department Faculty of Sciences and Arts-Almikwah-Albaha University, Albaha, Saudi Arabia
This paper aims to find analytical solutions of some analytical solutions of some non-linear differential equations using a new integral transform ''Aboodh transform'' with the differential transform method. The nonlinear terms can be easily handled by the use of differential transform method. This method is more efficient and easy to handle such differential equations in comparison to other methods. The results reveal that this method is very efficient, simple and can be applied to other nonlinear problems
Mohand M. Abdelrahim Mahgoub,
Abdelbagy A. Alshikh,
Application of the Differential Transform Method for the Nonlinear Differential Equations, American Journal of Applied Mathematics.
Vol. 5, No. 1,
2017, pp. 14-18.
J. H. He, New interpretation of homotopy perturbation method, International Journal of Modern Physics B, vol.20, 2006b, pp. 2561-2668
J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, (1999), pp. 257–262.
Abeer Majeed Jassim, A Modified Variational Iteration Method for Schrödinger and Laplace Problems Int. J. Contemp. Math. Sciences, Vol. 7, 2012, no. 13, 615–624.
He., J. H., Non-perturbative methods for strongly nonlinear problem Dissertation, De-Verlag im Internet GmbH, Berlin, 2006.
G. Adomian, Solving frontier problems of physics: The decomposition method, Kluwer Academic Publishers, Boston and London, 1994.
J. S. Duan, R. Rach, D. Buleanu, and A. M. Wazwaz, “A review of the Adomian decomposition method and its applications to fractional differential equations,” Communications in FractionalCalculus, vol. 3, no. 2, (2012). pp. 73-99.
Bhaben Ch. Neog, Solutions of some system of non-linear PDEs using Reduced Differential Transform Method, IOSR Journal of Mathematics (IOSR-JM), Volume 11, Issue 5 Ver. I (Sep. - Oct. 2015), PP 37-44.
F. Ayaz, Solutions of the system of differential equations by differential transform method, Appl. Math. Comput. 147 (2004) 547-567.
F. Ayaz, Application of differential transform method to differential-algebraic equations, Appl. Math. Comput. 152 (2004) 649-657.
C. K. Chen, Solving partial differential equations by two dimensional differential transform, Appl. Math. Comput. 106 (1999) 171-179.
H. Guoqiang, W. Jiong, Extrapolation of nystrom solution for two dimensional nonlinear Fredholm integral equations, J. Comput. Appl. Math. 134 (2001) 259-268.
H. Guoqiang, W. Ruifang, Richardson extrapolation of iterated discrete Galerkin solution for two dimensional nonlinear Fredholm integral equations, J. Comput. Appl. Math. 139 (2002) 49-63.
M. J. Jang, C. K. Chen, Y. C. Liu, Two-dimensional differential transform for partial differential equations, Appl. Math. Comput. 121 (2001) 261-270.
A. Arikoglu, I. Ozkol, Solution of boundary value problem for integro-differential equations by using differential transform method, Appl. Math. Comput. 168 (2005) 1145-1158.
Badriah A. S. Alamri. Nonlinear Differential Equations and Mixture of Tarig Transform and Differential Transform Method, Journal of Progressive Research in Mathematics Volume 5, Issue 3.
Z. M. Odibat, Differential transform method for solving Volterra integral equations with separable kernels, Math. Comput. Model. 48 (7-8) (2008) 1144-1149.
K. S. Aboodh, The New Integral Transform “Aboodh Transform” Global Journal of pure and Applied Mathematics, 9 (1), 35-43 (2013).
K. S. Aboodh, Application of New Transform “Aboodh transform” to Partial Differential Equations, Global Journal of pure and Applied Math, 10 (2), 249-254(2014).
Mohand M. Abdelrahim Mahgob “ Homotopy Perturbation Method And Aboodh Transform For Solving Sine-Gorden And Klein – Gorden Equations” International Journal of Engineering Sciences & Research Technology, 5 (10): October, 2016.
Mohand M. Abdelrahim Mahgob and Abdelilah K. Hassan Sedeeg “The Solution of Porous Medium Equation by Aboodh Homotopy Perturbation Method ” American Journal of Applied Mathematics 2016; 4 (5): 217-221.
Abdelilah K. Hassan Sedeeg and Mohand M. Abdelrahim Mahgoub, “ Aboodh Transform Homotopy Perturbation Method For Solving System Of Nonlinear Partial Differential Equations,” Mathematical Theory and Modeling Vol. 6, No. 8, 2016.
Abdelilah K. Hassan Sedeeg and Mohand M. Abdelrahim Mahgoub, “Combine Aboodh Transform And Homotopy Perturbation Method For Solving Linear And Nonlinear Schrodinger Equations,” International Journal of Development Research Vol. 06, Issue, 08, pp. 9085-9089, August, 2016.
Abdelbagy A. Alshikh and Mohand M. Abdelrahim Mahgoub, “A Comparative Study Between Laplace Transform and Two New Integrals “ELzaki” Transform and “Aboodh” Transform,” Pure and Applied Mathematics Journal 2016; 5 (5): 145-150.